Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Brown and chunky discharge, delayed periods, taking Loestrin, abdominal and back pains, pregnancy test negative. Cause?

I have been taking Loestrin 24 Fe for a long time now. I take them very reguraly and never miss a day. Just recently I had sex with my bf & the period that came on after that event was two days late but it did occur. It was very heavy. I took a pt to just make sure&it came back neg. I just started my period on July 4th&again two days late. but before that ive been having really bad adominal pains&back pains have been horrible.they have been hurting me for a VERY long time now. the day i started i wasnt bleeding on my pad just when i wiped i could see discharge&gooey-ness.the next day It was showing up on my pad.yesterday on the 6th I stopped (i think)&now ive been having this discharge that started off brown&chunky to know it just looks like liquid on my pad thats brownish but still green. could you tell me what i may be experiencing please??&what you may think it is?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The delay in periods with a brownish discharge is due to the birth control pills that you are taking. This is not suggestive of pregnancy Do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor